Preggers After Ending BCP

4 Replies
sugar - October 1

I really need opinions and other peoples stories on this kind of thing. Normally if i don't start my new pack of pills after the last pack i have the usual "period" and then a couple of days later more bleeding which feels more like a real period. So i stopped my pills on 18th and got my "period" on 21st as normal. My cycles have been clockwork even before the pill. So i have BD'd regulary and i haven't had the second bleed i normally get. I have had a total change of appet_te and don't really want to eat much. I normally eat all the time. (i'm healthy and not over weight if that makes any difference) I've had nausea and I'm having strange feelings this evening in my lower stomach. Help please ladies feel like I can't find anything on the internet and just want opinions. xxxx

 

sugar - October 3

Anyone at all please??...

 

krissy2006 - October 3

Hey sugar, the horrible thing about bcps is that they are a synthetic hormone that have residual side effects after you stop taking them. Unfortunately it is very difficult to decipher if your symptoms are from pregnancy or from hormonal withdrawal. Because the majority of women take anywhere from 3-6 months to become regular after bcps I would lean toward the latter. However, there are many women who fall immediately pregnant after bcps without even getting their first period. Like I said though, unfortunately with this case it will just end up being a waiting game. :( I know how bad that sucks. When is your next period due?

 

sugar - October 3

Thank you so much for your answer. I have no idea when my period would be due now I'm off the pill. It's so confusing. Like i say normally every time i stop the pill (i.e. run out and not get to the doctors for another week) i have the usual withdrawal bleed then a "real" period about 3 days later. This time (the time i didn't just forget) there was nothing. I'm really hoping because if i'm like my mom then she gets PG from just looking at a man. I wish i knew when you should expect a period after coming off the pill. Is it two weeks or is it a full four weeks.

 

krissy2006 - October 3

Like I said, because you could potentially be going through hormone withdrawal anything us possible. Technically I would a__sume you should get your period around the time you would have ended your sugar pills which I am guessing is what, two weeks after the regular pills?

 

ADD A COMMENT:


You must log in to reply.

Are you New to the forum? Sign Up Here! Already a member? Please login below.

Forgot your password?
Need Help?
New to the forum?

Sign Up Here!


Already a member?
Please login below.





Forgot your password?
Need Help?